# SDR ASAA0080178

- Difficulty date: February 29, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 15K CHECK, THE AFT CARGO COMPARTMENT DOOR CUTOUT LOWER PAN WAS FOUND CORRODED AT FS 1155 RIGHT.  REPAIRED PER SRM 51-30.  (M)
